Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Solvability of boundary-value problems and criteria for a minimum of integral functionals

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. N. Bernshtein, The Equations of the Calculus of Variations [in Russian], Fizmatgiz, Moscow (1960). (Collected works, Vol. 3.)

  2. 2.

    É. Picard, Lecons sur Quelques Problemes aux Limites de la Theorie des Equations Differentielles, Gauthier-Villars, Paris (1930).

  3. 3.

    F. Lettenmeyer, “Über die von einem Punkt ausgehenden Integralkurven einer Differentialgleichung zweiter Ordnung,” Deutsche Math.,7, 56–74 (1942).

  4. 4.

    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).

  5. 5.

    I. V. Skrypnik, Nonlinear Elliptic Equations of Higher Order [in Russian], Naukova Dumka, Kiev (1973).

  6. 6.

    N. A. Bobylev, “On the deformation of functionals that have a unique critical point,” Mat. Zametki,34, No. 3, 387–398 (1983).

  7. 7.

    Yu. N. Voinov, “The boundedness of the gradients of generalized solutions of boundary-value problems for quasilinear elliptic equations close to the boundary,” Vestn. Leningr. Univ., No. 7, Part 2, 5–13 (1974).

  8. 8.

    S. M. Nikolskii, Approximation of Functions of Several Variables and Embedding Theorems [in Russian], Nauka, Moscow (1978).

  9. 9.

    M. A. Krasnosel'skii, N. A. Bobylev, and E. M. Mukhamadiev, “On the topological index of extremals of functionals of the classical calculus of variations,” Dokl. Akad. Nauk TadzhSSR,21, No. 8, 8–12 (1978).

  10. 10.

    N. A. Bobylev, “On a two-point boundary-value problem,” Differents. Uravn.,11, No. 12, 2121–2133 (1975).

  11. 11.

    M. M. Lavrent'ev and L. A. Lyusternik, Foundations of the Calculus of Variations [in Russian], Vol. 1, Part 2, ONTI, Moscow-Leningrad (1935).

  12. 12.

    N. Nagumo, “Ueber die Differentialgleichung y“=f(x, y, y'),” Proc. Phys.-Math. Soc. Jpn.,19, No. 3, 861–866 (1937).

  13. 13.

    S. Smale, “On the Morse index theorem,” J. Math. Mech.,14, No. 6, 1049–1055 (1965).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 37, No. 4, pp. 417–423, July–August, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bobylev, N.A. Solvability of boundary-value problems and criteria for a minimum of integral functionals. Ukr Math J 37, 329–334 (1985). https://doi.org/10.1007/BF01055943

Download citation


  • Integral Functional